Hokkaido Mathematical Journal

On positive solutions of quasi-linear elliptic equations

J. CHABROWSKI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 17, Number 1 (1988), 93-99.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517796

Digital Object Identifier
doi:10.14492/hokmj/1381517796

Mathematical Reviews number (MathSciNet)
MR928468

Zentralblatt MATH identifier
0652.35044

Citation

CHABROWSKI, J. On positive solutions of quasi-linear elliptic equations. Hokkaido Math. J. 17 (1988), no. 1, 93--99. doi:10.14492/hokmj/1381517796. https://projecteuclid.org/euclid.hokmj/1381517796


Export citation